# SDR USAA2015032700003

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 38,230 hours, 13,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT FLIGHT ATTENDANT FLASHLIGHT BATTERY NEEDS REPLACEMENT.  REPLACED FLASHLIGHT BATTERY.
